Accutane caused my hair to fall out (but I have a lot of hair so it was not noticable to anyone but me). Accutane caused my lips to crack open and bleed. I carried a huge tub of Aquaphor in my purse for my lips. Accutane caused my skin to completely flair in acne. Accutane may have or may not have contributed to my feelings of depression and sorrow however, I was young, partying and I am also bipolar already. Add severe acne to the situation and BOOM -you instantly become less than a ray of sunshine.
How right you were, though, the doctor prescribed BP and clindamycin. I will put it on tonight and hope for the best.
Unfortunately, the diagnosis is Rosacea Fulminans which is the atrocious form of Rosacea and doesn't exactly fall under the category of acne. The solution that seems to work is Accutane and Prednisone. My dermatologist was nearly jumping off her chair in excitement and said something about bringing me to a conference with her in April. Apparently, it is that rare. (I may be kicked off Acne.Org now and sent packing to the Rosacea Support Group.)
I am attaching a picture of today. Personally, I think it looks like it's healing but I am not sure since I (like most of you) keep sneaking into the bathroom to look at the mirror to see if it's improved. Right now, it is just red and angry and red, red, red.
So I start a new course of Prednisone and get to be all puffy and manic and wait for my negative pregnancy test so I can ride the Accutane Dragon once again. This is silly since I underwent tubal litigation after my son was born and my family was complete. But this doesn't make a difference.
Alas, my 15 minutes of fame was not supposed to be at some Dermatology Conference (unless it was the wonders of never aging - tehe) but Poster Girl for Rosacea Fulmanins is apparently my calling. (a bunch of swear words inserted here)